MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE

VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS BIFURCATE
Model Number GELSOFT PLUS BIFURCATE
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No reported clinical effect reported.The clinician sutured the hole, checked the device for patency.Prolonged surgery - by an unspecified period of time medical device.Identification of a small a hole in the device.The device is composed of a main body and branches which are manufactured from different diameters of the same material.Analysis of production records - a review of qc and manufacturing records was performed with attention to porosity testing results.Review showed batch was manufactured to design specification and all porosity testing fell within acceptance criteria.Type of investigation: trend analysis - a 5-year review of similar complaints was performed for all gelsoft branded devices provided an incidence rate of (b)(4).No further complaints were received from devices from same batch.Communication/interviews - vascutek ltd.Has requested further information from site regarding the circumstances of the event relative to how the graft was used/handled and the clinicians opinion on graft performance.Device not accessible for testing - device remains implanted and was not returned for investigation.No device problem found - no issue was found with the review of batch manufacture or testing prior to release.Conclusion not yet available - vascutek ltd.Has requested additional information regarding the circumstances of the event from the clinician; as yet, no information has been provided.If/when this information has been received and evaluated, follow up reporting will be supplied.
 
Event or Problem Description
Customer reported detecting a small hole in the graft after it was sutured in place.Hole was sutured using prolene, the graft was deemed patent & the procedure was completed.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
Manufacturers narrative: investigation conclusions - 4315 - (b)(4) had requested from the reporting distributor; however, they were unable to obtain any supplemental information.As no information will be supplied, no further investigation is possible.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.Vascutek ltd considers this case as closed.
 
Event or Problem Description

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key11234984
Report Number9612515-2021-00006
Device Sequence Number4140988
Product Code DSY
UDI-Device Identifier05037881115511
UDI-Public05037881115511
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberGELSOFT PLUS BIFURCATE
Device Catalogue Number631407P-G
Device Lot Number17647300
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;